# SDR AALA202406126986

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,645 hours, 38,608 cycles
- System (JASC): 2540 · Lavatories
- Part: Drain Valve
- Part number: ZCV241
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS ELECTRICAL BURNING SMELL IN AFT LEFT LAVATORY.MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE LEFT HAND AFT LAVATORY SINK DRAIN VALVE AND REPLACED IT PER AMM 38-32-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
